Table of Contents
ISRN Geometry
Volume 2012, Article ID 970682, 18 pages
Research Article

Curvature Properties and -Einstein -Contact Metric Manifolds

Department of Mathematics, Bangalore University, Central College Campus, Bangalore 560 001, India

Received 16 September 2012; Accepted 2 October 2012

Academic Editors: G. Martin, C. Qu, and A. Viña

Copyright © 2012 H. G. Nagaraja and C. R. Premalatha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Blair, T. Koufogiorgos, and B. J. Papantoniou, “Contact metric manifolds satisfying a nullity condition,” Israel Journal of Mathematics, vol. 91, no. 1–3, pp. 189–214, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. E. Boeckx, “A full classification of contact metric (k,μ)-spaces,” Illinois Journal of Mathematics, vol. 44, no. 1, pp. 212–219, 2000. View at Google Scholar
  3. R. Sharma, “Certain results on K-contact and (k,μ)-contact manifolds,” Journal of Geometry, vol. 89, no. 1-2, pp. 138–147, 2008. View at Publisher · View at Google Scholar
  4. B. J. Papantoniou, “Contact manifolds, harmonic curvature tensor and (k,μ)-nullity distribution,” Commentationes Mathematicae Universitatis Carolinae, vol. 34, no. 2, pp. 323–334, 1993. View at Google Scholar
  5. U. C. De and A. K. Gazi, “On ϕ-recurrent N(k)-contact metric manifolds,” Mathematical Journal of Okayama University, vol. 50, pp. 101–112, 2008. View at Google Scholar
  6. H. G. Nagaraja, “On N(k)-mixed quasi Einstein manifolds,” European Journal of Pure and Applied Mathematics, vol. 3, no. 1, pp. 16–25, 2010. View at Google Scholar
  7. D. E. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at Zentralblatt MATH
  8. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 2002. View at Zentralblatt MATH
  9. S. Tanno, “Ricci curvatures of contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 40, no. 3, pp. 441–448, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. U. C. De and A. A. Shaikh, Differential Geometry of Manifolds, Alpha Science International Ltd, Oxford, UK, 2007.
  11. M. M. Tripathi and P. Gupta, “On τ-curvature tensor in k-contact and Sasakian manifolds,” International Electronic Journal of Geometry, vol. 4, no. 1, pp. 32–47, 2011. View at Google Scholar